# SDR FDEA201101180223

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 22,306 hours, 11,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Migrated
- Location: Nr 6 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RT NR6 FLAP TRACK OTBD SHIM MIGRATION FOUND AREA  L X W X T 1" X 0.050" X 0.003" 1. IAW EA6-5750-123612 REPAIR ACCOMPLISHED.  IAW GMM 6-2-100 REPAIR CLASSIFIED AS MINOR. PAINTER TOUCHED UP IAW AB6F SRM 51-75-10.
